Limit cycles and boundedness of a dynamical system
Differencialʹnye uravneniâ, Tome 25 (1989) no. 10, pp. 1823-1824
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1989_25_10_a29,
author = {V. V. Stolyarov},
title = {Limit cycles and boundedness of a dynamical system},
journal = {Differencialʹnye uravneni\^a},
pages = {1823--1824},
year = {1989},
volume = {25},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1989_25_10_a29/}
}
V. V. Stolyarov. Limit cycles and boundedness of a dynamical system. Differencialʹnye uravneniâ, Tome 25 (1989) no. 10, pp. 1823-1824. http://geodesic.mathdoc.fr/item/DE_1989_25_10_a29/